MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; STARTER KIT, GLUCOSE, EVENCARE G2 1EA

Medline Industries, LP MEDLINE; STARTER KIT, GLUCOSE, EVENCARE G2 1EA
Catalog Number MPH1545
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when the customer inserts a test strip into the meter the strip continues to flash at the bottom of the screen.Customer has tried different strips but could not reslove issue.".
 
Additional Manufacturer Narrative
The customer reported that when a test strip was inserted into the meter, the strip continued to flash at the bottom of the screen, and different strips did not resolve the issue.The investigation states the customer called in and stated that they were able to get the monitor working again, requested closure, and advised that they will be keeping their product with no need for a replacement or a credit.No examination or testing results were documented; therefore, the reported problem could not be evaluated or confirmed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
STARTER KIT, GLUCOSE, EVENCARE G2 1EA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sullivan bluhm
three lakes drive
northfield, IL 60093--275
MDR Report Key50886618
Report Number1417592-2026-50352
Device Sequence Number15909429
Product Code NBW
UDI-Device Identifier00884389102407
UDI-Public00884389102407
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH1545
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown